MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES STEALTH® CLAMPS; CLAMP, VASCULAR

APPLIED MEDICAL RESOURCES STEALTH® CLAMPS; CLAMP, VASCULAR
Model Number A3216
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/22/2026
Type of Reportable Event Malfunction
Event or Problem Description
Procedure performed: na.Event description: pcf information: these are mad vascular clamps.Please replace 3 units of clamp reference a3214 and 3 units of clamp reference a3216.Additional information received by applied medical rep via email on (b)(6) 2026: i didn't understand the problem either.Actually, there are only two defective units (1 ref 3214 and 1 ref 3216).They want more units to have more available in the operating room.Information received on (b)(6) 2026 via email by customer: two a3214 clamps were just brought back to me today.So now i have 3 a3214s and 1 a3216 that aren't working.That explains why we asked you for three.Additional information received by applied medical rep via email on 28apr26: they are bent or don't work.Additional information received by applied medical rep via email on 29apr26: the problem is that the clamps do not open and close easily, the closing clans are no longer opposite each other.Additional information received by applied medical rep via email on 6may26: the jaws have difficulty closing completely to lock the clip onto the vessel.Difficulty to open the device after attaching the clip on the vessel.Intervention: na.Patient status: na (before use).
 
Additional Manufacturer Narrative
The event unit is anticipated to return to applied medical for evaluation.A follow-up report will be sent upon completion of investigation.

Brand Name
STEALTH® CLAMPS
Common Device Name
CLAMP, VASCULAR
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
9497135359
MDR Report Key25211027
Report Number2027111-2026-00567
Device Sequence Number10403154
Product Code DXC
UDI-Device Identifier00607915112769
UDI-Public(01)00607915112769
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K950492
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 05/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberA3216
Device Catalogue Number100514301
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2026
Initial Report FDA Received Date05/18/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown